Mechanics of Solids (about journal) Mechanics of Solids
A Journal of Russian Academy of Sciences
 Founded
in January 1966
Issued 6 times a year
Print ISSN 0025-6544
Online ISSN 1934-7936

Russian Russian English English About Journal | Issues | Guidelines | Editorial Board | Contact Us
 


IPMech RASWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2004-1pp.14-20

Archive of Issues

Total articles in the database: 10864
In Russian (. . ): 8009
In English (Mech. Solids): 2855

<< Previous article | Volume 39, Issue 1 / 2004 | Next article >>
V. M. Alexandrov and M. I. Chebakov, "On the theory of cylindrical bearing design," Mech. Solids. 39 (1), 14-20 (2004)
Year 2004 Volume 39 Number 1 Pages 14-20
Title On the theory of cylindrical bearing design
Author(s) V. M. Alexandrov (Moscow)
M. I. Chebakov (Rostov-on-Don)
Abstract We consider a plane contact problem of elasticity which describes interaction between a rigid cylinder and the interior surface of a thin cylindrical layer whose outer surface is fixed (Problem 1) or interacts a smooth rigid surface (Problem 2). Such problems provide acceptable models of cylindrical journal bearings, especially those subjected to loads with the angular dimension of the contact area being commensurable with the bearing diameter, and the bearing insert elastic modulus being much smaller than that of the other parts of the bearing. For these elasticity problems we construct asymptotically precise solutions in the case of relatively small thickness of the elastic cylindrical layer. We also calculate the contact stresses, the contact region, and the displacements of the journal. In contrast to previous studies of similar problems (see, for instance [1, 2]), much attention is given here to the construction of simple asymptotically precise formulas for a relatively thin cylindrical layer.
References
1.  V. M. Alexandrov, V. A. Babeshko, A. V. Belokon', I. I. Vorovich, and Yu. A. Ustinov, "A contact problem for a ring-shaped thin layer," Inzh. Zh. MTT, No. 1, pp. 135-139, 1966.
2.  M. I. Teplyi, Contact Problems in Domains with Circular Boundaries [in Russian], Vishcha. Shkola, Lvov, 1983.
3.  V. M. Alexandrov, "On the solution of a class of dual equations," Doklady AN. SSSR, Vol. 210, No. 1, pp. 55-61, 1973.
4.  A. N. Tsvetkov and M. I. Chebakov, "An effective method for solving infinite systems of equations arising in contact problems of elasticity," PMM [Applied Mathematics and Mechanics], Vol. 55, No. 2, pp. 344-348, 1991.
5.  I. I. Vorovich, V. M. Alexandrov, and V. A. Babeshko, Nonclassical Mixed Problems in Elasticity [in Russian], Nauka, Moscow, 1974.
Received 23 May 2003
<< Previous article | Volume 39, Issue 1 / 2004 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 246, 119526 Moscow, Russia (+7 495) 434-3538 mechsol@ipmnet.ru https://mtt.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Mechanics of Solids
webmaster
Rambler's Top100